Two weeks of breakthrough bleeding

Patient

Q: I am on the ovrenette pill and have been for over 6 years. I usually miss my periods and carry my pill through with no problems, usually haveing a break every 4-6 mths. my last full break was aug just gone. since sunday 2 weeks ago i have had light breakthrough bleeding which has varied from a brown discharge to a brigh red blood, all being very light bleeding but still there. my pill was changed to levest 7 days ago which i took without a break from ovrentte, but i still continue to bleed two weeks and one day later. i have been taking levest for 7 days. should i stop my pill and have my 7 day break to stop the continuous bleeding or carry my pill on and how do i make this stop, 2 weeks is too long

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews